Periodic and chaotic trajectories of the second species for the n-centre problem
UNSPECIFIED. (2000) Periodic and chaotic trajectories of the second species for the n-centre problem. CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY, 77 (1). pp. 49-75. ISSN 0923-2958Full text not available from this repository.
For the n-centre problem of one particle moving in the potential of attracting centres of small mass fixed in an arbitrary smooth potential and magnetic field, we prove the existence of periodic and chaotic trajectories shadowing sequences of collision orbits. In particular, we obtain large subshifts of solutions of this type for the circular restricted 3-body problem of celestial mechanics. Poincare had conjectured existence of the periodic ones and given them the name 'second species solutions'.
|Item Type:||Journal Article|
|Subjects:||Q Science > QB Astronomy
Q Science > QA Mathematics
|Journal or Publication Title:||CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY|
|Publisher:||KLUWER ACADEMIC PUBL|
|Official Date:||May 2000|
|Number of Pages:||27|
|Page Range:||pp. 49-75|
Actions (login required)
Downloads per month over past year